Title: On the block structure of the Laurent-Padé table
Authors: Bultheel, Adhemar # ×
Issue Date: 1984
Publisher: Springer-Verlag
Series Title: Lecture notes in mathematics vol:1105 pages:160-169
Conference: Rational approximation and interpolation location:Tampa, FL date:12-16 December 1983
Abstract: The block structure of the Laurent-Padé table is investigated in a formal algebraic setting. It contains rectangular blocks, being the intersection of two classical Padé square block structures. In the same proceedings a paper by L. N. Trefethen: Square blocks and equioscillation in the Padé, Walsh and CF tables, treats block structures for tables of other rational approximants.
ISSN: 0075-8434
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science